# SDR DXTA2022111173710

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N209QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6057
- Aircraft time: 6,272 hours, 3,489 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HYDRAULIC 3 LO PRESS ON TAKEOFF SJC TO SFO. THEN GEAR DISAGREE. BOTH MAIN GEAR RED AND NOSE TIRE GREEN.  HYD PAGE SHOWED 100% WHITE CROSS ETCHED.   THEN HYD 3 LOW PRESS WENT AWAY AND GEAR FULLY CAME UP AND LOCKED. ALL LIGHTS WERE NORMAL (RED AND GREEN WENT AWAY).  IT TOOK APPROXIMATELY 30 TO 45 SECONDS FOR GEAR TO CYCLE UP AND ANOTHER 20 TO 30 SECONDS FOR THE GEAR DISAGREE CAS MESSAGE TO GO AWAY/CLEAR.  THEN HYD 3 LOW PRESS CAS MESSAGE CAME BACK ON.  STAYED ON FOR SHORT PERIOD THEN WENT AWAY (NEVER CAME BACK ON).    RAN HYD 3 LOW PRESS QRH. ALL NORMAL. REVIEWED GEAR DISAGREE QRH. ALL NORMAL.   RETURNED TO SJC.  GEAR CAME DOWN NORMAL AND LOCKED DOWN.  HYD 3 PERCENTAGE WAS 100% THEN WENT TO 82% WHEN THE GEAR WAS CYCLED DOWN. POSITIONED THE AIRCRAFT IN THE HANGAR. SERVICED THE #3 (INBD) BRAKE ACCUMULATOR TO THE APPROPRIATE PRESSURE WITH N2. CHECKED THE #3 HYDRAULIC RESERVOIR QUANTITY AND FOUND IT AT 100%. BLED THE 113 HYDRAULIC RESERVOIR AND FOUND A LOT OF AIR IN THE RESERVOIR. PERFORMED THE BLEEDING AND SERVICING OF THE #3 HYDRAULIC RESERVOIR SEVERAL TIMES TO REMOVE ALL OF THE AIR. JACKED UP THE AIRCRAFT AND PERFORMED 20+ GEAR SWINGS AND WE DID NOT RECEIVE THE GEAR DISAGREE MESSAGE OR THE HYD 3 LOW PRESS. DOWN JACKED THE AIRCRAFT AND PERFORMED THE BLEEDING AND SERVICING OF THE #3 HYDRAULIC RESERVOIR AND FOUND NO AIR IN THE RESERVOIR. RETURNED THE AIRCRAFT TO ITS ORIGINAL CONFIGURATION. WORK WAS DONE IAW AMM 12-12-29.
